Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

A counterexample to the rigidity conjecture for rings


Author: Raymond C. Heitmann
Journal: Bull. Amer. Math. Soc. 29 (1993), 94-97
MSC (2000): Primary 13D05; Secondary 18G15
MathSciNet review: 1197425
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An example is constructed of a local ring and a module of finite type and finite projective dimension over that ring such that the module is not rigid. This shows that the rigidity conjecture is false.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 13D05, 18G15

Retrieve articles in all journals with MSC (2000): 13D05, 18G15


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1993-00410-5
PII: S 0273-0979(1993)00410-5
Article copyright: © Copyright 1993 American Mathematical Society